# SDR AALA2020040659007

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 88,491 hours, 12,692 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: Z211H0001110
- Part serial: 3804
- Condition: Inoperative
- Location: Zone 200
- Part time: 88,491 hours, 12,692 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DONT PASS OPERATIONAL TEST, DOOR CONTROL UNIT SLIDE HEATING (3DH) IN FWD AVIONIC COMPARTMENT (1 EA). REPLACED CONTROL UNIT SLIDE HEATING (3DH) IN FWD AVIONIC COMPARTMENT IAW AMM 30-46-34-400-801-A STEP 1 THRU 3.A(2) AND 4 THRU 5.
